Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Side effects of Rheumatoid arthritis medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1659 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   hi doctor
User :   trust you are doing well
Doctor :   yes
Doctor :   i am doing well thank you
Doctor :   please go ahead
User :   actually recently i was diagnosed to have Rheumatoid arthritis
Doctor :   ok
User :   and i m in hongkong now
Doctor :   ok
User :   and i am taking a treatment and he has prescribed Didease odifying agent
User :   i mean Disease modifying agents
Doctor :   ok
User :   what i want to asj you is are these tablets safe will i have some side effects
Doctor :   when was this diagnosed?
Doctor :   ok'
User :   i actually have it from past three years for sometime i took ayurvedic tablets along with penicillin
User :   LA injection every 21 days
User :   i got married in april and after relocating to HK the pain increased
User :   and after that i visited a rheumatoid specialist and thereafter the diagnosis
User :   doctor u der?
Doctor :   Yes just trying to make sense of your condition
User :   okie
Doctor :   As i get it you have been diagnosed of RA and have been on treatment for he same
User :   yes doctor
Doctor :   Which was under control and now that you have moved over to HK your Symptoms have worsened
User :   yes doctor
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   Age:25, Female,Previously working at present housewife,Married,HK,52 kgs,5.2, parents and one younger sister
Doctor :   You have mentioned that you have been Prescribed Disease Modifying Agents, it would be good if you can mention What drug have you been Prescribed and how long have you been taking it
User :   yes past one month i am taking it
User :   1)salazoyprin 2)acroxia etoricoxib,3)phyzidine,4)emthexate,unifolic
Doctor :   After having started the Medications have the Symptoms Worsned or Improved
User :   have improved i dont have much pain
Doctor :   K
User :   should i continue the treatment
Doctor :   Yes certainly you will need to take the medications and make sure that you do not miss it
User :   will i have some side effects
Doctor :   Every medication has side effects
Doctor :   GI disturbances, peptic ulcer, GI bleeding, headache, dizziness, blurred vision, tinnitus, skin rashes and pruritus.
User :   ok how about starting an ayourvedic treatment
User :   if u know about Baba Ramdev's medicines- ayurvedic
Doctor :   Are Few commonly related to it and there is
Doctor :   Yes since we are from Allopathy School we will not be able to help yo on that \
User :   okie doctor one more thing i used to have frequent urination from many years but only at times after relocating to HK from past 2 weeks it has increased
User :   only at times like some part of the day i have frequent urination
Doctor :   How often do you have to make it to the Toilet
User :   the urge to urinate wven thou it is a small quantity
User :   may be about 6 to 9 times an hour
Doctor :   Roughly may be 50-70 ml of urine per time that you pass
User :   yes
Doctor :   Ok that is significant and needs medical attention
User :   ok doctor is this condition due to side effects of the medicines i am taking
Doctor :   So i suggest you to see the urologist for the same and do mention the medications that you have been taking
User :   ok doctor
Doctor :   Yes they can be related to the side effects of medications to
User :   it increses when i have teao or coffee
Doctor :   that your on
User :   but i used to urinate frequently before i used to have these medicines
Doctor :   That is natural since they have the potential of increasing the Urine Quantity and also the Climatic conditions if you do not sweat then most of your waste would come out of he
User :   so is it becz of tea and coffee
Doctor :   Urine only
User :   okie yes doctor i do not sweat much
Doctor :   How many Cups do you have During the day
User :   i have 3 cups
Doctor :   Please fill the feedback form say done when done
User :   ok
Doctor :   that is insignificant and should not cause this
User :   ok
Doctor :   Still make sure you meet the UROLOGIST in your Town forthe
Doctor :   Same
User :   ok please let me know (last question) how many times shud one urinate normally in a day
Doctor :   that will vary on the Body Constituency and from Person to person since some find every 2 hours is a must and some people find that only 2 times during the day is what they should make it to the Toilet but they normal condition of climate and the body conditions it would be
Doctor :   ideal to make it at least once every 2 hours..
Doctor :   Since only then your hydration has been well maintained
User :   okie doctor thankyou so much
User :   nice talking to you
Doctor :   You are Welcome ..
User :   bye

Doctor :   Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor